# SDR P5CA2017061200181

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 69,972 hours, 11,791 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T1007
- Part serial: 2145
- Condition: Failed
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE RT BLG ALTERNATE MOTOR FAILED.  REPLACED THE ACTUATOR IAW AMM 32-35-01-004-001, REV 89, AND AMM 32-35-01-404-007, REV 89. TESTED NORMAL. CONDITION CHECKED NORMAL.
